Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

Thinking about Propecia

Manda

That was some scary story, I’m glad I don’t get sides like yours and if I feel anything even close I’m off for good.


I haven't failed, I've found 10,000 ways that don't work. Thomas Edison (1847-1931)

I guess those problems couldn’t possibly be due to anything else. HAS to be finasteride. Right? :rolleyes:

Originally Posted by westla90069

I guess those problems couldn’t possibly be due to anything else. HAS to be finasteride. Right? :rolleyes:

No it couldn’t.

Of course you’re entitled to believe or not whatever you want :)


This is a marathon worth running!!

Dec 09: BPEL 5.3" x MSEG 4.2"

Goal: BPEL 7.5" x MSEG 5"

I’ve been looking into maybe using propecia if my hair doesn’t regrow once my health problems are sorted. I’ve read the propecia help site and found it interesting but at the same time worrying, the thing I find most interesting is a lot of people report out of range hormones, I have low testosterone (currently untreated) and am going through most the symptoms that manda was and most the symptoms that users of propecia help report.

If I had taken propecia before my hormones reached a stage that I felt so bad I went to the Doctors, I would have pointed my finger at the drug being the cause, so maybe the people that do report these “permanent” side effects always had problems.

Originally Posted by James1984

…so maybe the people that do report these “permanent” side effects always had problems.

Bingo!

I’ve been using 1.25mg finasteride daily for several years. Sides? Extra body hair that showed up from using minoxidil by itself went away. No negative sides for me. If I had experienced any significant problems, I certainly would have stopped.

I’m down to about 10mg of my current supply and need to order more. I get an Indian brand named Fincar (generic Proscar 5mg) and break it into fourths.

I had the same experience. Over the years I had naturally developed some back hair. I actually had it waxed once (that’s another story). After I started on finasteride it went away.

Originally Posted by MDC
I’ve been using 1.25mg finasteride daily for several years. Sides? Extra body hair that showed up from using minoxidil by itself went away. No negative sides for me. If I had experienced any significant problems, I certainly would have stopped.

I’m down to about 10mg of my current supply and need to order more. I get an Indian brand named Fincar (generic Proscar 5mg) and break it into fourths.


How about eyebrow hair and eyelashes facial hair, any changes? like thinning there too?

I think it’s an important part of how you look.

Actually, yes. My eyebrows have reduced in width. They seem to be the same height and thickness, but the outer ends have moved in from the sides of my face. It’s not to the point of looking odd, but it is noticeable to me. Others have not made any comments so perhaps it isn’t as “bad” as I think it is.

No changes in my eyelashes.

Thanks
Could it possibly be natural aging instead? that’s why it’s hard to tell if people are having side effects or not. For example one thing I’ve noticed is the older I get the more body hair I see appearing, I dont have a lot. If I was on fin before this, I might have thought it was a side effect.

Anyway I have started taking it today.
I’ve been debating with myself wether I want to stay healthy with no worries at all, but have thinner hair.

Or attempt to get better hair, but worry all the time if I get side effects etc

My conclusion is simple, start slowly, watch carefully for any side effects, I know my body quite well now, if I get side effects, forget the whole thing, stay with nizoral, try out revivogen or something and maybe stick with minox and enjoy the rest of my life until something better comes along.

Peace.


Last edited by _Phoenix_ : 05-17-2010 at .

Sounds like the best plan. But try not to “worry.” Worrying never solved or prevented anything. It just makes you upset. Deal with side effects if they occur, otherwise enjoy a fuller head of hair.

Originally Posted by westla90069
Sounds like the best plan. But try not to “worry.” Worrying never solved or prevented anything. It just makes you upset. Deal with side effects if they occur, otherwise enjoy a fuller head of hair.


Yeah thanks. I’m gonna concentrate on other aspects in my life mostly, instead of “worrying” I’ll just stay “aware”

I’ve been browsing quite a few hair loss forums, I DO NOT want to end up like some of them, they have become obssessed and a bit crazy, all they do is complain all day long.

I just saw this, and it amused me, it’s sort of a parody of how you shouldn’t let hairloss “worry” you so much.
http://www.hairlosstalk.com/interac…hp?f=11&t=18479

SUperdrive, before you put toxic chemicals on your head I have a website that might interest you its called Immortalhair.org and as natural approachs to hair loss check out the message board research, been balding since I was 20, i’m 24 now….haven’t been consistent (smoking, drinking, bad diet habits) check it out though maybe you can combine both approachs

Originally Posted by _Phoenix_
I’ve been browsing quite a few hair loss forums, I DO NOT want to end up like some of them, they have become obssessed and a bit crazy, all they do is complain all day long.

Kind of like some of the dick pullers on penis enlargement forums. :)

Funny piece. Some of the respondents didn’t get it. That’s probably a sign of serious problems.

Has anyone tried Provillus?

Top

All times are GMT. The time now is 02:03 PM.